# SDR 05FDEA00776

- Difficulty date: March 31, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8100XXX
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER BARREL NUT NR 27 HAS BORE CORROSION EXCEEDING LIMITS.  BARREL NUT BORE NR 27 LT REPAIRED IAW EA 1-5510-78133 ATTACHMENT 6, HORIZONTAL STABILIZER BARREL NUT BORE REWORK/ REPAIR AD 2003-22-08.  MAJOR REPAIR AS PER GMM 6-2-100.
